# SDR SIMA20250112001

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 15,130 hours, 10,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING ELECTRICAL SMELL FROM THE AFT GALLEY AREA; RETURNED TO GATE. COULD NOT DETECT SMELL AFTER RETURN TO GATE. PROCEEDED TO PERFORM HIGH POWER ENGINES WITH BOTH BLEEDS AND PACKS ON. COULD NOT DETECT SMELL. INSPECTED AFT GALLEY AREA, NO DEFECTS NOTED. AFTER ENGINE RUNS PERFORMED FIM TASK 21-20-00-810-801-A FOR ABNORMAL SMELL IN CABIN AS APPLICABLE. NO DEFECTS NOTED. RETURNING AIRCRAFT TO SERVICE. - SEE ALSO AML 114500215 ITEM 1
